MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ENTOVIS DR-T PROMRI; PACEMAKER

BIOTRONIK SE & CO. KG ENTOVIS DR-T PROMRI; PACEMAKER
Model Number 371992
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Unstable Capture Threshold (3269)
Health Effect - Clinical Code Asystole (4442)
Date of Event 11/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient was at a follow up and when the device was interrogated the patient went asystolic.When the wand was removed the patient was okay.The physician did the same thing with the same results.The device threshold report was 2.5 volts and the device was set to 1.3 volts.The device remains implanted at this time.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
ENTOVIS DR-T PROMRI
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12817588
Report Number1028232-2021-06265
Device Sequence Number12131550
Product Code NVZ
UDI-Device Identifier04035479115173
UDI-Public04035479115173
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Model Number371992
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Supplement Date Received by Manufacturer11/15/2021
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale